• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4

“School of Biological Sciences”

Back to Papers Home
Back to Papers of School of Biological Sciences

Paper   IPM / Biological Sciences / 14124
School of Biological Sciences
  Title:   Optimal partial ridge estimation in restricted semiparametric regression models
1 . M. Amini.
2 . M. Roozbeh.
  Status:   Published
  Journal: J. Multivariate Anal.
  No.:  136
  Vol.:  http://dx.doi.org/10.1016/j.jmva.2015.01.005
  Year:  2015
  Pages:   26-40
  Supported by:  IPM
This paper is concerned with the ridge estimation of the parameter vector β in partial linear regression model y i = x i β +f (t , 1 �?� i �?� n, with correlated errors, that is, when Cov(ϵ) = �? 2 i ) +ϵ i V, with a positive definite matrix V and ϵ = (ϵ ), under the linear constraint Rβ = r, for a given matrix R and a given vector r. The partial residual estimation method is used to estimate β and the function f (·). Under appropriate assumptions, the asymptotic bias and variance of the proposed estimators are obtained. A generalized cross validation (GCV) criterion is proposed for selecting the optimal ridge parameter and the bandwidth of the kernel smoother. An extension of the GCV theorem is established to prove the convergence of the GCV mean. The theoretical results are illustrated by a real data example and a simulation study.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right